# SDR CA040621004

- Difficulty date: June 4, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,837 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 9733031215
- Condition: Sticking
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP UP SWITCH STICKING IN ALL ENVIRONMENTAL CONDITIONS CAUSING FLAP FAILURES IN FLIGHT AND ON GROUND.  FLIGHT CREWS SHOULD BE AWARE THAT IF FAILURE OCCURS AND FLAPS ARE SET AT 15, 30 OR 40.  THE ONBOARD COMPUTER WILL NOT GIVE THE AIRSPEED WARNING AT 165 KTS.  BETTER SEALS OR DUST CAPS MAY SOLVE THE PROBLEM.
